Advertisement

Ukrainian Mathematical Journal

, Volume 65, Issue 3, pp 377–392 | Cite as

Correct Solvability of a Nonlocal Multipoint (in Time) Problem for One Class of Evolutionary Equations

  • V. V. Horodets’kyi
  • O. V. Martynyuk
  • R. I. Petryshyn
Article

We study the properties of fundamental solutions of nonlocal multipoint (in time) problems for evolutionary equations with pseudo-Bessel operators constructed on the basis of constant symbols. The correct solvability of this problem in the class of generalized functions of the distribution type is proved.

Keywords

Cauchy Problem Fundamental Solution Pseudodifferential Operator Convolution Operator Limit Relation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    A. M. Nakhushev, “On nonlocal boundary-value problems with displacements and their connection with loaded equations,” Differents. Uravn., 21, No. 1, 92–101 (1985).MathSciNetGoogle Scholar
  2. 2.
    A. M. Nakhushev, “On one approximate method for the solution of boundary-value problems for differential equations and its applications to the dynamics of soil moisture and ground waters,” Differents. Uravn., 18, No. 1, 77–81 (1982).MathSciNetGoogle Scholar
  3. 3.
    A. R. Maikov, A. D. Poezd, and S. A. Yakunin, “Economic method for the determination of nonstationary nonlocal (in time) conditions for the radiation of wave systems,” Zh. Vychisl. Mat. Mat. Fiz., 30, No. 8, 1267–1271 (1990).MathSciNetGoogle Scholar
  4. 4.
    A. M. Nakhushev, Equations of Mathematical Biology [in Russian], Vysshaya Shkola, Moscow (1995).Google Scholar
  5. 5.
    I. A. Belavin, S. P. Kapitsa, and S. P. Kurdyumov, “Mathematical model of global demographic processes with regard for the space distributions,” Zh. Vychisl. Mat. Mat. Fiz., 38, No. 6, 885–902 (1988).Google Scholar
  6. 6.
    A. Bouzinab and O. Arino, “On the existence and uniqueness for an age-dependent population model with nonlinear growth,” Facta Univ. Ser. Math. Inf., 8, 55–68 (1993).MathSciNetzbMATHGoogle Scholar
  7. 7.
    I. R. Cannon and J. van der Hoek, “Diffusion subject to the specification of mass,” J. Math. Anal. Appl., 115, No. 2, 517–529 (1986).MathSciNetCrossRefzbMATHGoogle Scholar
  8. 8.
    J. Song, “Some developments in mathematical demography and their application to the People’s Republic of China,” Theor. Pop. Biol., 22, No. 3, 382–391 (1982).CrossRefzbMATHGoogle Scholar
  9. 9.
    A. A. Dezin, “Operators with the first ‘time’ derivative and nonlocal boundary conditions,” Izv. Akad. Nauk SSSR, Ser. Mat., 31, No. 1, 61–86 (1967).MathSciNetzbMATHGoogle Scholar
  10. 10.
    A. Kh. Mamyan, “General boundary problems in a layer,” Dokl. Akad. Nauk SSSR, 267, No. 2, 292–296 (1982).MathSciNetGoogle Scholar
  11. 11.
    M. I. Matiichuk, Parabolic Singular Boundary-Value Problems [in Ukrainian], Institute of Mathematics, Ukrainian National Academy of Sciences, Kyiv (1999).Google Scholar
  12. 12.
    V. V. Horodets’kyi and O. M. Lenyuk, “Two-point problem for one class of evolutionary equations,” Mat. Stud., 28, No. 2, 175–182 (2007).MathSciNetCrossRefGoogle Scholar
  13. 13.
    V. V. Horodets’kyi and D. I. Spizhavka, “Multipoint problem for evolutionary equations with pseudo-Bessel operators,” Dop. Nats. Akad. Nauk Ukr., No. 12, 7–12 (2009).Google Scholar
  14. 14.
    O. V. Martynyuk and V. V. Horodets’kyi, “Cauchy problem for singular evolutionary equations with coefficients unbounded in time,” Dop. Nats. Akad. Nauk Ukr., No. 2, 19–23 (2012).Google Scholar
  15. 15.
    O. V. Martynyuk, “Cauchy problem for singular evolutionary equations in countably normed spaces of infinite-dimensional functions. I,” in: Collection of Papers “Mathematical and Computer Simulation. Physical and Mathematical Sciences” [in Ukrainian], Kam’yanets-Podil’s’kyi National University, Kam’yanets-Podil’s’k, Issue 5 (2011), pp. 179–192.Google Scholar
  16. 16.
    O. V. Martynyuk, “Cauchy problem for singular evolutionary equations in countably normed spaces of infinite-dimensional functions. II,” in: Collection of Papers “Mathematical and Computer Simulation. Physical and Mathematical Sciences” [in Ukrainian], Kam’yanets-Podil’s’kyi National University, Kam’yanets-Podil’s’k, Issue 6 (2012), pp. 162–176.Google Scholar
  17. 17.
    B. I. Levitan, “Expansion in Fourier series and integrals in Bessel functions,” Usp. Mat. Nauk, 6, Issue 2, 102–143 (1951).MathSciNetzbMATHGoogle Scholar
  18. 18.
    Ya. I. Zhitomirskii, “Cauchy problem for systems of linear partial differential equations with differential Bessel operator,” Mat. Sb., 36, No. 2, 299–310 (1955).MathSciNetGoogle Scholar
  19. 19.
    G. A. Korn and T. M. Korn, Mathematical Handbook for Scientists and Engineers. Definitions, Theorems, and Formulas for Reference and Review [Russian translation], Nauka, Mir (1977).Google Scholar
  20. 20.
    I. M. Gel’fand and G. E. Shilov, Spaces of Test and Generalized Functions [in Russian], Fizmatgiz, Moscow (1958).Google Scholar

Copyright information

© Springer Science+Business Media New York 2013

Authors and Affiliations

  • V. V. Horodets’kyi
    • 1
  • O. V. Martynyuk
    • 1
  • R. I. Petryshyn
    • 1
  1. 1.Chernivtsi National UniversityChernivtsiUkraine

Personalised recommendations